# SDR C2XA02CL106

- Difficulty date: March 16, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Bolt
- Part number: AN46A
- Condition: Loose
- Location: Fuselage
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT #3273 THE CREW REPORTED THE CONTROL COLUMN DID NOT MOVE FULL AFT ON LANDING ROLL.THE CONTROL MOVED HALFWAY.MAINTENANCE INSPECTED AND FOUND THE AILERON SERVO ATTACH HARDWARE WAS LOOSE AND HINDERING THE ELEVATOR BELLCRANK FROM FULL TRAVEL.THE HARDWARE WAS TIGHTENED AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
